On the Global Limiting Absorption Principle for Massless Dirac Operators

Alan Carey, Fritz Gesztesy*, Jens Kaad, Galina Levitina, Roger Nichols, Denis Potapov, Fedor Sukochev

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

217 Downloads (Pure)


We prove a global limiting absorption principle on the entire real line for free, massless Dirac operators H0= α· (- i∇) for all space dimensions n∈ N, n⩾ 2. This is a new result for all dimensions other than three, in particular, it applies to the two-dimensional case which is known to be of some relevance in applications to graphene. We also prove an essential self-adjointness result for first-order matrix-valued differential operators with Lipschitz coefficients.

Original languageEnglish
JournalAnnales Henri Poincare
Issue number7
Pages (from-to)1993-2019
Publication statusPublished - 2018


Dive into the research topics of 'On the Global Limiting Absorption Principle for Massless Dirac Operators'. Together they form a unique fingerprint.

Cite this